A new linear convergence method for a lipschitz pseudomonotone variational inequality

R. N. Nwokoye, C. C. Okeke, Y. Shehu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, a new method for solving variational inequalities for which the underline cost function is strongly-pseudomonotone and Lipschitz continuous is proposed and linear convergence is obtained in real Hilbert spaces under some mild assumptions.

Original languageEnglish
Pages (from-to)215-220
Number of pages6
JournalApplied Set-Valued Analysis and Optimization
Volume3
Issue number2
DOIs
Publication statusPublished - Aug 2021
Externally publishedYes

Keywords

  • Linear Convergence
  • Pseudomonotone operator
  • Variational inequality

Fingerprint

Dive into the research topics of 'A new linear convergence method for a lipschitz pseudomonotone variational inequality'. Together they form a unique fingerprint.

Cite this